Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 68, Number 227
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

An approximate inertial manifolds approach to postprocessing the Galerkin method for the Navier-Stokes equations
Bosco García-Archilla, Julia Novo and Edriss S. Titi PDF
Math. Comp. 68 (1999), 893-911
Convergence of a multiscale finite element method for elliptic problems with rapidly oscillating coefficients
Thomas Y. Hou, Xiao-Hui Wu and Zhiqiang Cai PDF
Math. Comp. 68 (1999), 913-943
On the coupling of BEM and FEM for exterior problems for the Helmholtz equation
Ruixia Li PDF
Math. Comp. 68 (1999), 945-953
Convergence of relaxation schemes for hyperbolic conservation laws with stiff source terms
A. Chalabi PDF
Math. Comp. 68 (1999), 955-970
A priori $L^\rho$ error estimates for Galerkin approximations to porous medium and fast diffusion equations
Dongming Wei and Lew Lefton PDF
Math. Comp. 68 (1999), 971-989
A general mixed covolume framework for constructing conservative schemes for elliptic problems
So-Hsiang Chou and Panayot S. Vassilevski PDF
Math. Comp. 68 (1999), 991-1011
Finite element approximation to a contact problem in linear thermoelasticity
M. I. M. Copetti PDF
Math. Comp. 68 (1999), 1013-1024
Generalized monotone schemes, discrete paths of extrema, and discrete entropy conditions
Philippe G. LeFloch and Jian-Guo Liu PDF
Math. Comp. 68 (1999), 1025-1055
Eigenvalues of periodic Sturm-Liouville problems by the Shannon-Whittaker sampling theorem
Amin Boumenir PDF
Math. Comp. 68 (1999), 1057-1066
Error estimation of Hermite spectral method for nonlinear partial differential equations
Ben-yu Guo PDF
Math. Comp. 68 (1999), 1067-1078
The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations
Hermann Brunner, Arvet Pedas and Gennadi Vainikko PDF
Math. Comp. 68 (1999), 1079-1095
Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies
Klaus Böhmer, Willy Govaerts and Vladimír Janovský PDF
Math. Comp. 68 (1999), 1097-1108
Exponential convergence of a linear rational interpolant between transformed Chebyshev points
Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël PDF
Math. Comp. 68 (1999), 1109-1120
For numerical differentiation, dimensionality can be a blessing!
Robert S. Anderssen and Markus Hegland PDF
Math. Comp. 68 (1999), 1121-1141
Sharp ULP rounding error bound for the hypotenuse function
Abraham Ziv PDF
Math. Comp. 68 (1999), 1143-1148
Double roots of $[-1,1]$ power series and related matters
Christopher Pinner PDF
Math. Comp. 68 (1999), 1149-1178
Computing automorphisms of abelian number fields
Vincenzo Acciaro and Jürgen Klüners PDF
Math. Comp. 68 (1999), 1179-1186
Computing the rank of elliptic curves over real quadratic number fields of class number 1
J. E. Cremona and P. Serf PDF
Math. Comp. 68 (1999), 1187-1200
Calculation of values of $L$-functions associated to elliptic curves
Shigeki Akiyama and Yoshio Tanigawa PDF
Math. Comp. 68 (1999), 1201-1231
Real and imaginary quadratic representations of hyperelliptic function fields
Sachar Paulus and Hans-Georg Rück PDF
Math. Comp. 68 (1999), 1233-1241
Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units
Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington PDF
Math. Comp. 68 (1999), 1243-1255
Elliptic binomial diophantine equations
Roelof J. Stroeker and Benjamin M. M. de Weger PDF
Math. Comp. 68 (1999), 1257-1281
Nonexistence conditions of a solution for the congruence $x_1^k +\cdots + x_s^k \equiv N (\mod p^n)$
Hiroshi Sekigawa and Kenji Koyama PDF
Math. Comp. 68 (1999), 1283-1297
Square product of three integers in short intervals
L. Hajdu and Á. Pintér PDF
Math. Comp. 68 (1999), 1299-1301
On sums of seven cubes
F. Bertault, O. Ramaré and P. Zimmermann PDF
Math. Comp. 68 (1999), 1303-1310
New maximal prime gaps and first occurrences
Thomas R. Nicely PDF
Math. Comp. 68 (1999), 1311-1315
Largest known twin primes and Sophie Germain primes
Karl-Heinz Indlekofer and Antal Járai PDF
Math. Comp. 68 (1999), 1317-1324